RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yurchenko A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:68
Abstract pages:397
Full texts:160
References:33
E-mail:

http://www.mathnet.ru/eng/person14451
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/631854

Publications in Math-Net.Ru
2004
1. Ya. B. Pesin, A. A. Yurchenko, “Some physical models of the reaction-diffusion equation, and coupled map lattices”, Uspekhi Mat. Nauk, 59:3(357) (2004),  81–114  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 481–513  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019